# SDR SWAA000433

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: SA414A
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BOTH LT AND RT ELEVATOR TRIM TAB INBD AND OUTBD ACTUATOR ROD END BEARINGS WORN.  REMOVED AND REPLACED ROD ENDS AND BEARINGS PER MM.
